# SDR SWIA2023053000409

- Difficulty date: April 9, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PRESSURE FLOOR SILL PANEL CORROSION FROM FS 409.0+128 TO FS 559.0 ( MARKED WITH READ GREASE PENCIL )     (C-CHECK RO 5/23/2023)    REPAIRED LH PRESSURE FLOOR SILL FROM FS 409.00+128 TO FS 559.00 REF REO 601R-53-41-666 REV C DATED 2012-11-06 DISPOSITION 1.2 STEPS A-F. ALL STEPS COMPLIED WITH. SEE CONTINUATION CARD FOR DETAILS. C/W 51-900-1003-SKY
